# SDR ASAA0873960

- Difficulty date: November 26, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 29,181 hours, 12,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strip
- Part number: 453A26114
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO BAY CAP STRIP.  REMOVED AND REPLACED CAP STRIP IN CARGO BAY.
